MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87092
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a intellanav mifi open-irrigated ablation catheter and an intellamap orion high resolution mapping catheter were used in a atrial fibrillation ablation procedure.When hemostasis was performed slightly low blood pressure was noted and pericardial fluid was slightly accumulated.This was confirmed with echocardiography.A pericardial drain was performed.It was noted that bradycardia continued after the atrial fibrillation was stopped.The patient then had a non-boston scientific pacemaker implanted.No additional patient complications were reported.The device was discarded and will not be returned for analysis.It was further reported that a woven diagnostic electrode catheter was also used the atrial fibrillation ablation procedure.

Brand Name
WOVEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11674858
Report Number2134265-2021-04904
Device Sequence Number3124728
Product Code DRF
UDI-Device Identifier08714729901600
UDI-Public08714729901600
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number87092
Device Catalogue Number87092
Device Lot NumberGFEW1587
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date04/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;